Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 480241, 10 pages
http://dx.doi.org/10.1155/2014/480241
Research Article

Existence of Square-Mean Almost Automorphic Solutions to Stochastic Functional Integrodifferential Equations in Hilbert Spaces

School of Mathematics and Information Sciences, Yulin Normal University, Yulin 537000, China

Received 20 December 2013; Accepted 13 February 2014; Published 27 March 2014

Academic Editor: Yonghuia Xia

Copyright © 2014 Lijie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bochner, “A new approach to almost periodicity,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, pp. 2039–2043, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. H. Bezandry and T. Diagana, “Existence of quadratic-mean almost periodic solutions to some stochastic hyperbolic differential equations,” Electronic Journal of Differential Equations, vol. 111, pp. 1–14, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Caicedo, C. Cuevas, G. M. Mophou, and G. M. N'Guérékata, “Asymptotic behavior of solutions of some semilinear functional differential and integro-differential equations with infinite delay in Banach spaces,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 349, no. 1, pp. 1–24, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Diagana, G. Nguerekata, and N. van Minh, “Almost automorphic solutions of evolution equations,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3289–3298, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Diagana, E. M. Hernández, and J. P. C. dos Santos, “Existence of asymptotically almost automorphic solutions to some abstract partial neutral integro-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 248–257, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H.-S. Ding, T.-J. Xiao, and J. Liang, “Asymptotically almost automorphic solutions for some integrodifferential equations with nonlocal initial conditions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 141–151, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. P. C. dos Santos and C. Cuevas, “Asymptotically almost automorphic solutions of abstract fractional integro-differential neutral equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 960–965, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. J. Liu and A. M. Liu, “Almost periodic solutions for a class of stochastic differential equations,” Journal of Computational and Nonlinear Dynamics, vol. 8, no. 4, Article ID 041002, 6 pages, 2013. View at Publisher · View at Google Scholar
  9. G. M. NGuerekata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Plenum Publishing Corporation, 2001.
  10. G. M. N'Guérékata, Topics in Almost Automorphy, Springer, New York, NY, USA, 2005. View at MathSciNet
  11. W. A. Veech, “Almost automorphic functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 49, no. 4, pp. 462–464, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Huang and Q.-G. Yang, “Existence and exponential stability of almost periodic solution for stochastic cellular neural networks with delay,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 773–780, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Cao, Q. Yang, and Z. Huang, “Existence and exponential stability of almost automorphic mild solutions for stochastic functional differential equations,” Stochastics, vol. 83, no. 3, pp. 259–275, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. H. Bezandry, “Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations,” Statistics & Probability Letters, vol. 78, no. 17, pp. 2844–2849, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y.-K. Chang, Z.-H. Zhao, and G. M. N'Guérékata, “A new composition theorem for square-mean almost automorphic functions and applications to stochastic differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2210–2219, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. Desch, R. Grimmer, and W. Schappacher, “Well-posedness and wave propagation for a class of integrodifferential equations in Banach space,” Journal of Differential Equations, vol. 74, no. 2, pp. 391–411, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Fu and Z. Liu, “Square-mean almost automorphic solutions for some stochastic differential equations,” Proceedings of the American Mathematical Society, vol. 138, no. 10, pp. 3689–3701, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Grecksch and C. Tudor, Stochastic Evolution Equations:A Hilbert Space Approach, Akademie, Berlin, Germany, 1995. View at MathSciNet
  19. D. N. Keck and M. A. McKibben, “Functional integro-differential stochastic evolution equations in Hilbert space,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 141–161, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. N. Keck and M. A. McKibben, “Abstract stochastic integrodifferential delay equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 3, pp. 275–305, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H.-S. Ding, J. Liang, and T.-J. Xiao, “Pseudo almost periodic solutions to integro-differential equations of heat conduction in materials with memory,” Nonlinear Analysis: Real World Applications, vol. 13, no. 6, pp. 2659–2670, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. C. Grimmer, “Resolvent operators for integral equations in a Banach space,” Transactions of the American Mathematical Society, vol. 273, no. 1, pp. 333–349, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. G. Chen, “Control and stabilization for the wave equation in a bounded domain,” SIAM Journal, vol. 17, no. 1, pp. 66–81, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet